# SDR F3LA2010072500504

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 214,587 hours, 10,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Component: Megaphone
- Component part number: A125A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0074, FWD MEGAPHONE INOPERATIVE.  REPLACED BATTERIES IN THE MEGAPHONE IAW A319 AMM 25-65-51-920-001.  MEGAPHONE STILL INOPERATIVE, REMOVED AND REPLACED MEGAPHONE IAW A319 AMM 25-65-920-001 AND AMM 25-64-51-010-050 PARA. B (3) AND AMM 25-64-51-050 PARA. A (1).
